# SDR AC2A075786

- Difficulty date: May 2, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N59588
- Make and model: Bolkms BO105S
- Aircraft serial: 780
- Aircraft time: 11,218 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 59528AELPSW3
- Part serial: 032
- Condition: Cracked
- Location: Exhaust Stack
- Part time: 286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS FOUND CRACKED WHILE WHILE PERFORMONG NDT INSPECTION AS PER ASB BO-105-60-107. REPLACED CLAMP.
